# SDR CA040713003

- Difficulty date: June 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 18,606 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 173K233
- Condition: Cut
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, FOUND NR 2 MLG WHEEL TIRE CUT.  THE CUT WAS LOCATED ON THE SIDE WALL. WHEEL ASSEMBLY REPLACED.
